# SDR CA140325001

- Difficulty date: March 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 14,162 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Cracked
- Location: Cockpit
- Part time: 14,986 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN CRUISE, EN-ROUTE CREW REPORTED THE L1 WINDOW OUTER PANE SHATTERED.  FLIGHT CARRIED ON TO ITS DESTINATION WHERE THE L1 WINDOW ASSEMBLY WAS INSPECTED & WAS REPLACED IAW AMM 56-11-1.
